Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symplectic folding and nonisotopic polydisks

Richard Hind

Algebraic & Geometric Topology 13 (2013) 2171–2192
Bibliography
1 F Bourgeois, A Morse–Bott approach to contact homology, PhD thesis, Stanford University (2002) MR2703292
2 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology: Interactions and perspectives" (editors Y Eliashberg, B Khesin, F Lalonde), Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
3 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
4 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, II, Math. Z. 203 (1990) 553 MR1044064
5 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
6 A Floer, H Hofer, K Wysocki, Applications of symplectic homology, I, Math. Z. 217 (1994) 577 MR1306027
7 M Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
8 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
9 H Hofer, K Wysocki, E Zehnder, A characterisation of the tight three-sphere, Duke Math. J. 81 (1995) 159 MR1381975
10 H Hofer, K Wysocki, E Zehnder, Properties of pseudo-holomorphic curves in symplectisations, II: Embedding controls and algebraic invariants, Geom. Funct. Anal. 5 (1995) 270 MR1334869
11 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations, I: Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
12 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations, III: Fredholm theory, from: "Topics in nonlinear analysis" (editors J Escher, G Simonett), Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
13 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of $T^3$, Geom. Topol. 10 (2006) 169 MR2207793
14 F Lalonde, D McDuff, The geometry of symplectic energy, Ann. of Math. 141 (1995) 349 MR1324138
15 D McDuff, Symplectic embeddings of 4–dimensional ellipsoids, J. Topol. 2 (2009) 1 MR2499436
16 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, Amer. Math. Soc. (2004) MR2045629
17 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
18 F Schlenk, Embedding problems in symplectic geometry, de Gruyter Expositions in Mathematics 40, Walter de Gruyter (2005) MR2147307
19 M Schwarz, Cohomology operations from $S^1$–cobordisms in Floer homology, PhD thesis, ETH Zürich (1995)
20 C Wendl, Automatic transversality and orbifolds of punctured holomorphic curves in dimension four, Comment. Math. Helv. 85 (2010) 347 MR2595183